Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dark brown urine, stomach pain and irregular bowel moments. What does it indicate?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5367 Questions
yes dark brown urine middle of stomach pain..bowel moments irregular..29/m
Posted Wed, 27 Nov 2013 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 43 minutes later
Brief Answer: Gallstones. Detailed Answer: Hello! Thank you for the query. Dark brown urine is most likely caused by increased bilirubin in the urine. Abdominal pain and elevated bilirubin in the urine makes gallstones in the bile ducts most probable. You may also have pale or light stool, pain radiating to the back, nausea especially after fatty foods. Dark urine can also appear with diarrhea or when liquids intake is low. I suggest you to visit your doctor, have abdominal ultrasound, blood work, liver tests and urine analysis at first. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Follow-up: Dark brown urine, stomach pain and irregular bowel moments. What does it indicate? 3 minutes later
Ive had kidney stones doesn't seem like that.also I use the restroom frequently brown urine now for 6 days and the upper middle stomach pain for 2 days
Answered by Dr. Grzegorz Stanko 10 minutes later
Brief Answer: . Detailed Answer: It is not a kidney stone for sure. Stones in gallbladder and bile ducts are causing your symptoms. Due to bile duct obstruction, bilirubin which is normally secreted to the intestine stays in the blood an appears in the urine. So if you havent change your liquids intake and diet, this should be ruled out and doctors attention is necessary. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor